# SDR JJBA20240528061

- Difficulty date: May 9, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500935
- Aircraft time: 37,928 hours, 25,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 25-35
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SILL #2 FOUND CORRODED. ON RH SILL #2, CORROSION BLENDED AND FOUND OUT OF LIMIT. RH SIDE BTW FR 25-35, RH SILL #2 REMOVED FOR REPLACEMENT AND INSTALLED
